Couldn't find what you looking for?

TRY OUR SEARCH!

Can Depo-Provera cause panic attacks, generalized daily anxiety, depression, loss of labido, hair loss, agoraphobia(where i can barely leave my house) and feeling of off-balance. I was great except for headaches i have had my tubes tied but the dr. said this shot would stop my headaches all she told me was that i may gain or lose 5 pounds. She didn't tell me i would lose my mind and all pasion in my life! Is there a way out- i have been suffering for 16+ months and tried so many things nothing works. I feel stuck and scared. Also any links you can send me to would be greatly appreciated. I used to love my life now i don't have one!

Loading...

Hope you are feeling like yourself again.  There seems to be a variation of a good experience and bad experience when I get a Depo shot and I have a few theory's based on my personal experiece.  I have an ovulation cycle that alternates on a "good" period, or "bad" period.  Same appears with the Depo shot..."good" depo "bad" depo. One ovary side makes me feel on top of the world...the other side BENEATH the world.  I was shocked that what I thought was a consistent medicine had inconsistent effects.

Over 3 years have gone by since your post.  I hope you found your answer!

=)

 

Reply

Loading...